Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 3, Pages 476–480 (Mi mz2606)  

This article is cited in 11 scientific papers (total in 11 papers)

Brief Communications

On the Integrability of Trigonometric Series

S. Yu. Tikhonovab

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Centre de Recerca Matemàtica

DOI: https://doi.org/10.4213/mzm2606

Full text: PDF file (215 kB)

English version:
Mathematical Notes, 2005, 78:3, 437–442

Bibliographic databases:

Received: 15.04.2004

Citation: S. Yu. Tikhonov, “On the Integrability of Trigonometric Series”, Mat. Zametki, 78:3 (2005), 476–480; Math. Notes, 78:3 (2005), 437–442

Citation in format AMSBIB
\Bibitem{Tik05}
\by S.~Yu.~Tikhonov
\paper On the Integrability of Trigonometric Series
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 3
\pages 476--480
\mathnet{http://mi.mathnet.ru/mz2606}
\crossref{https://doi.org/10.4213/mzm2606}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2227520}
\zmath{https://zbmath.org/?q=an:1136.42003}
\elib{https://elibrary.ru/item.asp?id=9173119}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 3
\pages 437--442
\crossref{https://doi.org/10.1007/s11006-005-0143-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144480325}


Linking options:
  • http://mi.mathnet.ru/eng/mz2606
  • https://doi.org/10.4213/mzm2606
  • http://mi.mathnet.ru/eng/mz/v78/i3/p476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wang M.Z., Zhou S.P., “Applications of MVBV condition in $L^1$ integrability”, Acta Math. Hungar., 129:1-2 (2010), 70–80  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Szal B., “On weighted $L^p$ integrability of functions defined by trigonometric series”, J. Inequal. Appl., 2010, 485705, 19 pp.  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. N. A. Bokaev, Zh. B. Mukanov, “Weighted Integrability of Double Trigonometric Series and of Double Series with Respect to Multiplicative Systems with Coefficients of Class $R^+_0BVS^2$”, Math. Notes, 91:4 (2012), 575–578  mathnet  crossref  crossref  mathscinet  isi  elib
    4. Yu D., Zhou P., Zhou S., “Mean Bounded Variation Condition and Applications in Double Trigonometric Series”, Anal. Math., 38:2 (2012), 83–104  crossref  mathscinet  zmath  isi  elib  scopus
    5. Leindler L., “Integrability of Sine and Cosine Series”, Anal. Math., 39:3 (2013), 235–246  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. S. S. Volosivets, R. N. Fadeev, “Weighted integrability of double series with respect to multiplicative systems”, J. Math. Sci., 209:1 (2015), 51–65  mathnet  crossref  mathscinet
    7. Duzinkiewicz K. Szal B., “On Weighted Integrability of Double Sine Series”, J. Math. Anal. Appl., 472:2 (2019), 1581–1603  crossref  mathscinet  zmath  isi  scopus
    8. Krasniqi X.Z., Szal B., “On the Integrability With Weight of Trigonometric Series”, J. Contemp. Math. Anal.-Armen. Aca., 55:3 (2020), 179–188  crossref  mathscinet  isi
    9. Krasniqi X.Z., “On the Power Integrability With a Weight of Trigonometric Series From Rbv S-+,Omega(R,Delta) Class”, Armen. J. Math., 12:8 (2020), 1–15  mathscinet  isi
    10. Kubiak M. Szal B., “Uniform Convergence of Trigonometric Series With P-Bounded Variation Coefficients”, Bull. Belg. Math. Soc.-Simon Steven, 27:1 (2020), 89–110  crossref  mathscinet  isi
    11. Sergey Yu. Tikhonov, “Weighted Fourier Inequalities and Boundedness of Variation”, Proc. Steklov Inst. Math., 312 (2021), 282–300  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:273
    Full text:192
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021